MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8 GAS); INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8 GAS); INTRAOCULAR GAS
Catalog Number 8065797103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Glaucoma (1875)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406501 confirmed the product as c3f8 and meets all release criteria.
 
Event or Problem Description
(b)(4) clinical trial study, center number 06, subject id (b)(6).A healthcare professional reported that a patient experienced mild elevated intraocular pressure in the left eye following phaco+iol implantation+posterior capsule incision + vitrectomy heavy water photopolymerazation gas- liquid exchange injection (c3f8) medication injection surgery.Drug therapy was given, patient recovered.
 
Event or Problem Description
25k-11_clinical trial study, center number 06, subject id 06-s6100 a healthcare professional reported that a patient experienced mild elevated intraocular pressure in the left eye following phaco+iol implantation+posterior capsule incision + vitrectomy heavy water photopolymerazation gas- liquid exchange injection (c3f8) medication injection surgery drug therapy was given, patient recovered.New information received on (b)(6) 2026: lot number revised to 2507208.
 
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 2507208 confirmed the product as c3f8 and meets all release criteria.

Brand Name
ISPAN PERFLUOROPROPANE (C3F8 GAS)
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville PA 18949 -031
Manufacturer Contact
tim warren
6141 easton road
plumsteadville, PA 18949--031
MDR Report Key23544737
Report Number0002518435-2025-00055
Device Sequence Number21164001
Product Code LPO
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8065797103
Device Lot Number2507208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown